EconPapers    
Economics at your fingertips  
 

A Geometric Approach to Inference in Set identified Entry Games

Christian Bontemps and R. Kumar
Additional contact information
R. Kumar: Indian Statistical Institute [New Delhi]

Post-Print from HAL

Abstract: A Geometric Approach to Inference in Set identified Entry Games

Keywords: Set-identification; Entry games; Convex set; Support function (search for similar items in EconPapers)
Date: 2020-08
References: Add references at CitEc
Citations:

Published in World Congres of the Econometric Society, Aug 2020, Milan, Italy

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Journal Article: A geometric approach to inference in set-identified entry games (2020) Downloads
Working Paper: A Geometric Approach to Inference in Set-Identified Entry Games (2020) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hal:journl:hal-03849554

Access Statistics for this paper

More papers in Post-Print from HAL
Bibliographic data for series maintained by CCSD ().

 
Page updated 2025-03-19
Handle: RePEc:hal:journl:hal-03849554